# SDR SWAA2025120834506

- Difficulty date: November 12, 2025
- Submitted: December 8, 2025
- Operation: Air carrier
- Aircraft: N7888A
- Make and model: Boeing 737752
- Aircraft serial: 35124
- Aircraft time: 59,161 hours, 31,480 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Bracket
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING T/E PANEL 651FB FWD EDGE 3RD BRACKET FROM OTBD END CRACKED.   REMOVED BROKEN BRACKET & PREP TO INSTALL A NEW BRACKET PER SRM 51-40-02-0G -0.   REMOVED AND REPLACED THE RT T/E PANEL 651FB FWD EDGE 3RD BRACKET FROM OTBD END IAW SRM 51-40-02-0G-0. STEP 4. FIG 8.
